Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BeautyBabe

MINOCYCLINE- is this normal? Please help!

Recommended Posts

I've been taking Minocycline for 20 days now, and face has more spots than it ever has!!! It feels really sore aswell. Is this normal?

Share this post


Link to post
Share on other sites

I've been taking Minocycline for 20 days now, and face has more spots than it ever has!!!

Probably that's quite normal. It's not uncommon to get a breakout after a few weeks with antibiotics. What's happening is you've killed off some of the bacteria, and quite often in its dying throws it releases nasty chemicals that irritate your skin. Once it's dead, things normally improve quite a bit. That probably happened in the first week or so, and it's taken this long to come out.

It feels really sore aswell. Is this normal?

If you mean your skin overall is sore, that's not normal and you should get it checked out, but if it's just sore around the spots, that's pretty normal.

As a rough rule of thumb, your skin should make a big turn for the better 6 weeks in, and you will hopefully get hardly any spots from then on in.

If that doesn't happen, then you've probably got minocycline resistant bacteria on your skin and you'd need a different antibiotic or treatment regime.

p.s. Please don't bump the thread up like that- thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×